# SDR AU970196

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622800200
- Condition: Failed
- Location: Landing Gear Pos
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWN AND LOCKED MICROSWITCH INTERNAL SHORT CIRCUIT DUE TO CORROSION
